# SDR SWAA2022032365552

- Difficulty date: October 23, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T996808 ***CORROSION*** AT FUSELAGE SKIN LWR LOBE STA 1017 BETWEEN STR- 24R - 24L ; / REPAIRED FUSELAGE SKIN BS 1017 STR 24R - 24L IAW EA1-753-36022 REV IR AND ATS ER 19-05498 REV IR. APPLIED DENT DOT IAW MPM 53-03-01-02. NO FURTHER ACTION OR INSP REQ IAW EA 1-753-36022 REV IR.
